Alert archive / Nebraska / Wind Advisories in 2008
Wind Advisory 10, NWS Omaha, NE
NWS Omaha, NE issued this wind advisory at Jun 11, 2008, 6:26 AM CDT for 29 counties in Nebraska; 8 counties in Iowa. It took effect at Jun 11, 2008, 9:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2008, 6:26 AM CDT (11:26 UTC)
- In effect from
- Jun 11, 2008, 9:00 AM CDT
- Expired
- Jun 11, 2008, 4:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Omaha, NE
All 37 counties
Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 14 km from the middle of the area, began a volume at 11:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 11.4 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2373 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KOAX 111126 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 626 AM CDT WED JUN 11 2008 ...STRONG WINDS AHEAD OF COLD FRONT... .STRONG SOUTH WINDS CAN BE EXPECTED AHEAD OF A COLD FRONT THAT WILL PUSH INTO NORTHEAST NEBRASKA BY EARLY AFTERNOON. A WIND ADVISORY HAS BEEN POSTED FOR THE AREA. IAZ043-055-056-069-079-080-090-091-NEZ015-033-034-043>045-050>053- 065>068-078-088>093-111930- /O.NEW.KOAX.WI.Y.0010.080611T1400Z-080611T2000Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-THURSTON-CUMING-BURT-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS- DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE- JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN... COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY...CLARINDA... PENDER...WEST POINT...TEKAMAH...SCHUYLER...FREMONT...BLAIR... DAVID CITY...WAHOO...OMAHA...BELLEVUE...SEWARD...LINCOLN... PLATTSMOUTH...NEBRASKA CITY...CRETE...FAIRBURY...BEATRICE... TECUMSEH...AUBURN...PAWNEE CITY...FALLS CITY 626 AM CDT WED JUN 11 2008 ...WIND ADVISORY IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON. STRONG SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED OVER THE AREA. THE STRONGEST WINDS WILL LIKELY BE THIS MORNING...BUT THE STRONG WINDS COULD LAST INTO THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ012-016>018-030>032-042-111800- /O.NEW.KOAX.WI.Y.0010.080611T1400Z-080611T1800Z/ CEDAR-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-PLATTE- INCLUDING THE CITIES OF...HARTINGTON...NELIGH...PIERCE...WAYNE... ALBION...NORFOLK...STANTON...COLUMBUS 626 AM CDT WED JUN 11 2008 ...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED OVER THE AREA...MAINLY THIS MORNING. THE WINDS SHOULD BEGIN SUBSIDING BY LATE MORNING OR EARLY AFTERNOON BEFORE SHIFTING TO THE NORTHWEST. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CHERMOK
1 follow-up statement
000 WWUS73 KOAX 111748 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1248 PM CDT WED JUN 11 2008 ...STRONG WINDS AHEAD OF COLD FRONT... STRONG SOUTH WINDS CAN BE EXPECTED AHEAD OF A COLD FRONT THAT WILL PUSH INTO NORTHEAST NEBRASKA THIS AFTERNOON. A WIND ADVISORY HAS BEEN POSTED FOR THE AREA. IAZ043-055-056-069-NEZ015-033-034-043>045-050>053-065-111900- /O.CAN.KOAX.WI.Y.0010.000000T0000Z-080611T2000Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-THURSTON-CUMING-BURT-COLFAX- DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD- INCLUDING THE CITIES OF...ONAWA...MISSOURI VALLEY...HARLAN... COUNCIL BLUFFS...PENDER...WEST POINT...TEKAMAH...SCHUYLER... FREMONT...BLAIR...DAVID CITY...WAHOO...OMAHA...BELLEVUE...SEWARD 1248 PM CDT WED JUN 11 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELLED THE WIND ADVISORY. $$ NEZ012-016>018-030>032-042-111900- /O.CAN.KOAX.WI.Y.0010.000000T0000Z-080611T1800Z/ CEDAR-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-PLATTE- INCLUDING THE CITIES OF...HARTINGTON...NELIGH...PIERCE...WAYNE... ALBION...NORFOLK...STANTON...COLUMBUS 1248 PM CDT WED JUN 11 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELLED THE WIND ADVISORY. $$ IAZ079-080-090-091-NEZ066>068-078-088>093-112100- /O.EXT.KOAX.WI.Y.0010.000000T0000Z-080611T2100Z/ MILLS-MONTGOMERY-FREMONT-PAGE-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...GLENWOOD...RED OAK...SIDNEY... CLARINDA...LINCOLN...PLATTSMOUTH...NEBRASKA CITY...CRETE... FAIRBURY...BEATRICE...TECUMSEH...AUBURN...PAWNEE CITY... FALLS CITY 1248 PM CDT WED JUN 11 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. STRONG SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH IS EXPECTED THIS AFTERNOON OVER AREAS ALONG AND SOUTH OF INTERSTATE 80. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DEE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Jun 11, 3:18 AM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jun 11, 3:18 AM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
318 AM CDT WED JUN 11 2008
.DISCUSSION...
SVR WEATHER/HEAVY RAIN TDA/TNGT MAIN FORECAST CONCERN AND FOCUS.
STRONG H85 THETA E ADVCTN WAS FUELING MORNING SVR CONVECTION SERN
NEBRASKA BUT WARMER/DRY MID LVL AIR HAD SUPPRESSED ACTIVITY A
BIT FTHR NW...AS OF 07Z...BUT CONVECTION WAS DVLPG MORE AT 08Z.
00Z 4KM WRF PCPN COMPOSITE REFLECTIVITY WAS HANDLING SITUATION
FAIRLY WELL AND THIS MODEL PUSHED MAJORITY OF QPF E OF THE CWA BY
18Z WITH MOST OF THE EXPLOSIVE NEW DVLPMENT NEAR FRONT IN 22Z-00Z
PD FM SW TO NE ACROSS CWA. GRIDS WERE DRAWN UP TO REFLECT THIS
THINKING...WITH SCT MENTION THRU MID MORNING THEN A LULL IN POPS
BEFORE INCREASING AGAIN BY LATE AFTN...ALTHOUGH THIS MAY BE
SMOOTHED IN ZFP PRODUCT. WITH SW TO NE TRAINING LIKELY EARLY IN
THE EVENT BEFORE PCPN PROBABLY PROPAGATING ESE LATER TNGT
...PRECIPITABLE WATER VALUES RUNNING HIGH AND INDICIES LOW...A
FLASH FLOOD WATCH WL BE ISSUED SERN 2/3RDS. OUTFLOW BOUNDARIES/CONVECTIVE
DEBRIS FROM MORNING CONVECTION COULD WRECK HAVOC WITH NEW DVLPMENT
INTO AFTN AND TEMPS BUT LEFT HIGHS BASICALLY ALONE AND FORMER WILL
HAVE TO BE DEALT WITH AS IT OCCURS LATER. COULD ALSO SEE NEED FOR
WIND ADVISORY SECTIONS OF THE SE LATER TDA ALSO...BUT MORNING
CONVECTION PROVIDES A LITTLE UNCERTAINTY.
STARTED DECREASING POPS FM NW TO SE LATER TNGT INTO THUR...BUT
INCLUDED SLGT CHC OF AFTN CONVECTION FAR N THU AFTN AS
HTG...COOLING MID LVL TEMPS AND JET SEGMENT COULD TOUCH OFF A FEW
TSTMS SIMILAR TO MON. AIRMASS TRAILING CURRENT COLD FRONT PRETTY
COOL WITH READINGS IN THE LOWER 50S IN WRN NEBR...THUS TRIMMED
BACK LOWS TNGT. NEXT FRONT IS SIMILARLY FORECAST BY 00Z ECMWF AND
GFS TO ENTER NRN ZONES BY 00Z SUN...BUT GFS ENSEMBLES
SMOOTHS/WASHES BOUNDARY OUT BY SUN AND THAT TIME PD MAY NEED MORE
ADJUSTING IN LATER FORECASTS. HOWEVER..DUE TO TIME RESTRAINTS THIS
MORNING LTL/NO CHANGES MADE TO FRI AND BEYOND.
&&
.AVIATION...
FOR TAF SITES KOMA...KLNK AND KOFK THROUGH 12/12Z.
SCATTERED THUNDERSTORMS DEVELOPING EARLY WEDNESDAY MORNING MAY
BRING BRIEF MVFR CIGS/VSBYS TO KOMA/KOFK AND KLNK TAF SITES. THOSE
STORMS SHOULD BE MOVING EAST OF THE MISSOURI RIVER BY 14Z. A COLD
FRONT DROPPING SOUTHEAST INTO EASTERN NEBRASKA IS EXPECTED TO
LIGHT UP WITH THUNDERSTORMS AROUND 21Z WEDNESDAY AFTERNOON...AND
COULD AFFECT KOFK AT THAT TIME...THEN TO KOMA AND KLNK BY 00Z.
SEVERE STORMS ARE POSSIBLE WITH WIND GUSTS OVER 50KTS AND LARGE
HAIL. CONTINUED THUNDERSTORM CHANCES WITH ACCOMPANYING MVFR
CIGS/VSBYS ARE EXPECTED BETWEEN 00Z AND 12Z THURSDAY.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH THURSDAY
MORNING FOR NEZ015-034-045.
FLASH FLOOD WATCH FROM THIS AFTERNOON THROUGH THURSDAY MORNING
FOR NEZ032-033-042>044-050>053-065>068-078-088>093.
IA...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH THURSDAY
MORNING FOR IAZ043-055-056-069-079-080-090-091.
&&
CHERMOK/DERGANHazardous weather outlook, Jun 11, 5:45 AM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 545 AM CDT WED JUN 11 2008 IAZ043-055-056-069-079-080-090-091-NEZ015-032>034-042>045-050>053- 065>068-078-088>093-120045- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-THURSTON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON- BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 545 AM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA AND EASTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE OUTLOOK AREA...MAINLY THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS SHOULD BE DECREASING OR ENDING ACROSS THE AREA THIS MORNING...WITH REDEVELOPMENT EXPECTED LATER THIS AFTERNOON. THUNDERSTORMS THIS MORNING COULD PRODUCE ISOLATED MARGINALLY SEVERE SIZE HAIL. THUNDERSTORMS THIS AFTERNOON COULD PRODUCE LARGE HAIL...DAMAGING WINDS AS WELL AS TORNADOES. ANY THUNDERSTORM ALSO HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN. A COLD FRONT WILL BE MOVING INTO EASTERN NEBRASKA DURING THE AFTERNOON. IN ADVANCE OF THE FRONT VERY STRONG SOUTH WINDS CAN BE EXPECTED. AS TEMPERATURES WARM INTO THE 80S THIS AFTERNOON... THE COMBINATION OF THESE WARM TEMPERATURES AND DEWPOINTS OF 65 TO 70 DEGREES WILL CREATE HIGH INSTABILITY. IN ADDITION...WIND SHEAR WILL INCREASE THROUGH THE AFTERNOON...SETTING THE STAGE FOR SUPERCELL STORMS TO FORM BY THIS AFTERNOON. THE CHANCE FOR SEVERE STORMS WILL CONTINUE WELL INTO THE EVENING...BUT HEAVY RAIN WILL BECOME INCREASINGLY LIKELY BY LATE EVENING AND OVERNIGHT. A CONFERENCE CALL WITH EMERGENCY MANAGEMENT AND MEDIA WILL MOST LIKELY BE SCHEDULED FOR EARLY AFTERNOON. THE LATE MORNING HAZARDOUS WEATHER UPDATE WILL PROVIDE MORE INFORMATION. FLOODING CONTINUES ON SEVERAL RIVERS AND STREAMS FROM RECENT HEAVY RAIN. CHECK THE LATEST FLOOD WARNINGS OR STATEMENTS FOR DETAILS REGARDING FLOODING. IN ADDITION...A FLASH FLOOD WATCH HAS BEEN POSTED FOR THE AREA UNTIL THURSDAY MORNING. THE FLASH FLOOD WATCH BEGINS THIS MORNING FOR LOCATIONS NORTH THROUGH SOUTHEAST OF OMAHA AND BEGINS AT 400 PM FOR THE REST OF THE REGION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS MAY LINGER INTO THURSDAY AND THURSDAY NIGHT IN SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. IT APPEARS THE MAIN THREAT OF SEVERE STORMS DURING THAT TIME WILL BE SOUTHEAST OF THE REGION. THUNDERSTORMS ARE AGAIN POSSIBLE SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD PREPARE FOR ACTIVATION THIS AFTERNOON...PERHAPS AS EARLY AS 1 OR 2 PM...BUT ESPECIALLY BY LATE AFTERNOON AND THIS EVENING. NEZ011-012-016>018-030-031-120030- KNOX-CEDAR-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- 545 AM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE REGION...MAINLY THIS AFTERNOON THROUGH LATE EVENING. THE STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND EVEN A TORNADO OR TWO POSSIBLE. ANY STORM COULD ALSO PRODUCE AREAS OF HEAVY RAIN. THE STRONGER THUNDERSTORMS AND HEAVIEST RAIN THREAT APPEARS THAT IT WILL SHIFT SOUTHEAST OF THE REGION BY EARLY TO MID EVENING. A COLD FRONT WILL BE MOVING INTO EASTERN NEBRASKA DURING THE AFTERNOON. VERY WARM AND MOIST AIR AHEAD OF THE FRONT WILL BRING HIGH INSTABILITY. WIND SHEAR WILL ALSO INCREASE THROUGH THE AFTERNOON...SETTING THE STAGE FOR SUPERCELL STORMS TO FORM. A CONFERENCE CALL WITH EMERGENCY MANAGEMENT AND MEDIA WILL MOST LIKELY BE SCHEDULED FOR EARLY AFTERNOON. THE LATE MORNING HAZARDOUS WEATHER UPDATE WILL PROVIDE MORE INFORMATION. FLOODING CONTINUES ON SEVERAL RIVERS AND STREAMS FROM RECENT HEAVY RAIN. CHECK THE LATEST FLOOD WARNINGS OR STATEMENTS FOR DETAILS REGARDING FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS THURSDAY. IF THEY DEVELOP THEY COULD PRODUCE SMALL HAIL AND GUSTY WINDS. THUNDERSTORMS ARE AGAIN POSSIBLE SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... THERE IS A GOOD CHANCE THAT STORM SPOTTER ACTIVATION WILL BE NEEDED BY EARLY TO MID AFTERNOON OVER MUCH OF THE AREA. CHERMOK
In the hours before
Local storm report, Jun 11, 3:43 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
343 AM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM HAIL LOUISVILLE 41.00N 96.16W
06/11/2008 E0.75 INCH CASS NE TRAINED SPOTTER
NEAR THE INTERSECTION OF 120TH AND CHURCH
&&
JREESELocal storm report, Jun 11, 3:46 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
346 AM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM HAIL OMAHA 41.26N 96.01W
06/11/2008 M0.50 INCH DOUGLAS NE NWS EMPLOYEE
156TH AND BLONDO
&&
JREESELocal storm report, Jun 11, 3:48 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
348 AM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM HAIL PAPILLION 41.16N 96.04W
06/11/2008 E1.00 INCH SARPY NE TRAINED SPOTTER
&&
JREESELocal storm report, Jun 11, 3:50 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
350 AM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 AM HAIL OMAHA 41.26N 96.01W
06/11/2008 E1.00 INCH DOUGLAS NE LAW ENFORCEMENT
NEAR THE INTERSECTION OF MAPLE ST. AND 156TH.
&&
JREESEThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 2:34 AM CDT | Severe Thunderstorm Warning | OAX | Johnson | 41 min |
| Jun 11, 2:50 AM CDT | Severe Thunderstorm Warning | OAX | Colfax, Platte, Stanton | 40 min |
| Jun 11, 2:59 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 46 min |
| Jun 11, 3:26 AM CDT | Severe Thunderstorm Warning | OAX | Colfax, Dodge | 49 min |
| Jun 11, 3:37 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 38 min |
| Jun 11, 3:43 AM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy, Washington | 47 min |
| Jun 11, 4:17 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 43 min |
| Jun 11, 4:25 AM CDT | Severe Thunderstorm Warning | OAX | Cedar | 22 min |
| Jun 11, 4:28 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Thurston | 47 min |
| Jun 11, 4:44 AM CDT | Flash Flood Watch | OAX | Burt, Butler, Cass, Colfax, Cuming, Dodge and 17 more | 26 hr |
| Jun 11, 11:14 AM CDT | Areal Flood Warning | OAX | Platte | 24 hr |
| Jun 11, 4:26 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Thurston | 27 min |
| Jun 11, 4:32 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 43 min |
| Jun 11, 5:02 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming | 28 min |
| Jun 11, 5:25 PM CDT | Severe Thunderstorm Warning | OAX | Thurston | 50 min |
| Jun 11, 5:36 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Dodge, Douglas, Lancaster, Saunders, Seward and 1 more | 54 min |
| Jun 11, 5:49 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 26 min |
| Jun 11, 5:56 PM CDT | Tornado Warning | OAX | Saunders | 49 min |
| Jun 11, 6:03 PM CDT | Flash Flood Warning | OAX | Saunders | 3 hr |
| Jun 11, 6:13 PM CDT | Severe Thunderstorm Warning | OAX | Burt | 47 min |
| Jun 11, 6:16 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saline, Seward | 59 min |
| Jun 11, 6:23 PM CDT | Tornado Warning | OAX | Burt | 37 min |
| Jun 11, 6:27 PM CDT | Tornado Warning | OAX | Dodge, Douglas, Saunders, Washington | 63 min |
| Jun 11, 6:40 PM CDT | Flash Flood Warning | OAX | Burt, Washington | 3 hr |
| Jun 11, 6:58 PM CDT | Tornado Warning | OAX | Cass, Lancaster, Otoe, Saline, Seward | 62 min |
| Jun 11, 5:55 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Shelby | 39 min |
| Jun 11, 6:59 AM CDT | Flash Flood Warning | OAX | Pottawattamie | 4 hr |
| Jun 11, 12:29 PM CDT | River Flood Warning | OAX | Harrison | 21 hr |
| Jun 11, 6:08 PM CDT | Severe Thunderstorm Warning | OAX | Monona | 37 min |
| Jun 11, 6:13 PM CDT | Flash Flood Warning | OAX | Monona | 3 hr |
| Jun 11, 6:57 PM CDT | Tornado Warning | OAX | Harrison, Monona | 23 min |
Nearby
Wind Advisories in Nebraska, 2008Wind Advisories in Iowa, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.